# SDR AALA202110063860

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 25,445 hours, 5,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY AISLE WHITE LIGHT INOPERATIVE AT SEAT ROW 8AC. SECURED EMERGENCY LIGHTS CABLE PLUG FOR SEAT ROW 8AC PER AMM 33-51-19.
